Solutions faibles et semi-martingales
Séminaire de probabilités de Strasbourg, Volume 15  (1981), p. 561-586
@article{SPS_1981__15__561_0,
     author = {Pellaumail, Jean},
     title = {Solutions faibles et semi-martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {15},
     year = {1981},
     pages = {561-586},
     zbl = {0468.60057},
     mrnumber = {622588},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1981__15__561_0}
}
Pellaumail, Jean. Solutions faibles et semi-martingales. Séminaire de probabilités de Strasbourg, Volume 15 (1981) , pp. 561-586. http://www.numdam.org/item/SPS_1981__15__561_0/

[Ald] D.J. Aldous, Limit theorems for subsequences of arbitrarily-dependent sequences of random variables, z. für Wahr. 40, 59-82, 1977. | MR 455090 | Zbl 0571.60027

[AlE] D.J. Aldous, G.K. Eagleson, On mixing and stability of limit theorems, Annals of Probab. 6, 325-331, 1978. | MR 517416 | Zbl 0376.60026

[BaC] J.R. Baxter, R.V. Chacon, Compactness of stopping times, Z. für Wahr. 40, 169-182, 1977. | MR 517871 | Zbl 0349.60048

[Bil] P. Billingsley, Convergence of probability measures, Wiley and sons, New-York, 1968. | MR 233396 | Zbl 0172.21201

[Del-1] C. Dellacherie, Un survol de la theorie de l'intégrale stochastique, Proceedings of the International Congress of Mathematicians, Helsinki, 1978.

[Del-2] C. Dellacherie, Convergence en probabilité et topologie de Baxter Chacon, Sém. Proba. Strasbourg XII, Lect. Notes in Math. 649, 424, Springer, Berlin, 1978. | Numdam | MR 520016 | Zbl 0373.60005

[DeM] C. Dellacherie, P.A. Meyer, Probabilités et potentiel I, (2ème édition), Hermann, Paris, 1976. | MR 488194 | Zbl 0323.60039

[Jac] J. Jacod, Calcul stochastique et problèmes de martingales, Lect. Notes in Math. 724, Springer Verlag, Berlin, 1979. | MR 542115 | Zbl 0414.60053

[JaM-1] J. Jacod, J. Memin, Existence of weak solutions for stochastic differnetial equations driven by semimartingales, Preprint. | MR 609691

[JaM-2] J. Jacod, J. Memin, Sur un type de convergence intermédiaire entre la convergence en loi et la convergence en probabilités, Sém. Proba XV (même Lecture Notes). | Numdam | Zbl 0458.60016

[Kry] Krylow, Quasi diffusion processes, Theory of probability and applications, 1966. | Zbl 0202.47502

[MeP-1] M. Metivier, J. Pellaumail, Notions de base sur l'intégrale stochastique, Séminaire de Probabilités de Rennes, 1976.

[MeP-2] M. Metivier, J. Pellaumail, Stochastic integration, Academic Press 1980. | MR 578177 | Zbl 0463.60004

[Mey-1] P.A. Meyer, Inégalités de normes, in Lecture Notes n° 649, Springer Verlag. | Numdam | MR 520043

[Mey-2] P.A. Meyer, Convergence faible et compacité des temps d'arrêt, d'après Baxter et Chacon, Sém. Proba. XII, 411-423, Lect. Notes in Math. 649, Springer Verlag, Berlin, 1978. | Numdam | MR 520015 | Zbl 0378.60022

[Pel-1] J. Pellaumail, Sur l'intégrale stochastique et la décomposition de Doob-Meyer, Astérisque n° 9, Soc. Math. France, 1973. | MR 339333 | Zbl 0273.60037

[Pel-2] J. Pellaumail, On the use of group-valued measures in stochastic processes, Symposia Mathematica, vol. XXI, 1977. | MR 461663 | Zbl 0364.28013

[Pel-3] J. Pellaumail, Convergence en règle, C.R.A.S. 290 (A), 289-291, 1980. | MR 566415 | Zbl 0427.60062

[Pel-4] J. Pellaumail, Solutions faibles pour des processus discontinus, C.R.A.S. 290 (A), 431-433, 1980. | MR 568363 | Zbl 0427.60063

[Pel-5] J. Pellaumail, Weak solutions for π*-processes, Preprint, Vancouver, janvier 1980.

[Pri] P. Priouret, Processus de diffusion et équations différentielles stochastiques, dans Lecture Notes n° 390, Springer Verlag, 1974. | MR 445625 | Zbl 0363.60064

[Pro] Yu V. Prokhorov, Probability distributions in functional spaces, Uspelin Matem. Nank., N.S. 55, 167, 1953. | MR 57482

[Ren-1] A. Renyi, On stable sequences of events, Sankhya Ser. A, 25, 293-302, 1963. | MR 170385 | Zbl 0141.16401

[Ren-2] A. Renyi, Probability theory, North Holland, Amsterdam, 1970. | MR 315747 | Zbl 0206.18002

[Sch] M. Schal, Conditions for optimality in dynamic programming and for the limit of n-stages optimal policies to be optimal, Z. für Wahr. 32, 179-196, 1975. | MR 378841 | Zbl 0316.90080

[Sko] A.V. Shorokhod, Limit theorems for stochastic processes, Theo. Proba. and Appl. 1, 261-290 (SIAM Translation), 1956. | MR 84897 | Zbl 0074.33802

[Str] C. Stricker, Quasimartingales, martingales locales, semimartingales et filtrations, Z. für Wahr. 39, 55-63, 1977. | MR 471072 | Zbl 0362.60069

[StV-1] D.W. Stroock, S.R.S. Varadhan, Diffusion processes with continuous coefficients, com. in Pure and Appl. Math., vol. 22, 1969. | Zbl 0175.44802

[StV-2] D.W. Stroock, S.R.S. Varadhan, Multidimensional diffusion processes, Springer Verlag (Grundlehren S. 233), Berlin 1979. | MR 532498 | Zbl 0426.60069